# SDR AALA970416

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE AND SKIN (STRAP).  FABRICATED DOUBLER AND SHIM INSTALLED FILLER WASHERS TREAT AND PRIME DOUBLER PER ESO 11697, DATED 2/24/97.  (M)
